My wife recently had surgery under general anesthesia for a broke femur. For the first two days they gave her IV pain meds. then switched to Norco. She started having hallucinations within a day after surgery. It's been 5 days since the surgery and she is still seeing things that are not there. Is this common or something I should be taking more seriously.
Bigbones59; Yes this could be a side effect of the medication. YOU SHOULD CALL THE DOCTOR AND LET THEM KNOW AS SOON AS YOU CAN. It is bad enough to be sick along with having to put up with this. please get this done as soon as you can. and explain this to your or her doctor. this is not safe.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 1 answer
I am having surgery requiring anesthesia and pain meds. I am a methadone user. What is safe and eff?
Posted 25 Jan 2012 • 2 answers
I'm having surgery Monday to have a rod the length of my femur inserted with several screws to hold?
Posted 10 Jun 2016 • 0 answers
Posted 30 Oct 2016 • 0 answers
Posted 24 Nov 2017 • 1 answer